# SDR KPVA201602040001

- Difficulty date: February 4, 2016
- Submitted: March 12, 2016
- Operation: Air carrier
- Aircraft: N941WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 37,222 hours, 45,663 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NTA447681
- Condition: Corroded
- Location: Frames 37-39
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT SEAT TRACK SEGMENT BETWEEN FRAMES 37 AND 39, WHILE AT 2YE CHECK.  SEAT TRACK REPLACED IAW SRM 51-25-04, R94.
